MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device was providing inaccurate fio2 (fraction of inspired oxygen) readings, advising that the "fio2 oxygen sensor bad".There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue it providing inaccurate fio2 (fraction of inspired oxygen) readings could not be confirmed.Ventec looked at the device¿s settings and found that preset 1 did not engage the fio2 monitor, presets 2 and 3 had fio2 alarms set to off, and that the fio2 value was equivalent to the atmosphere's ambient o2 levels.Ventec then downloaded the device¿s electronic records (system logs) for analysis where it was observed that o2 therapy had not been engaged.Ventec also observed that the device had previously logged multiple instances of the very low fio2 alarm, however, the alarm could not be duplicated during testing.Proper device operation was confirmed through functional and performance testing.As a precaution, ventec replaced the oa2 board and oa2 cable to resolve any intermittent fio2 issues.The cause of the reported issue could not be conclusively determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key22957676
Report Number3013095415-2025-00797
Device Sequence Number18243894
Product Code CBK
UDI-Device Identifier00855573007006
UDI-Public(01)00855573007006(11)180130
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+O+C+S+N+PRO, ENGLISH
Device Catalogue NumberPRT-00490-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown